Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

 About the Institute
 Staff publications
 Academic Council
 Dissertation Councils
 Chair at MIPT
 Journals and Books
 In memoriam

8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map

Bogomolov Fedor Alekseevich
(recent publications)
| by years | scientific publications | by types |

1. F. A. Bogomolov, Vik. S. Kulikov, “The ambiguity index of an equipped finite group”, Eur. J. Math., 1:2 (2015), 260–278 , arXiv: 1404.5763  mathnet  crossref  mathscinet  zmath  elib  scopus (cited: 2)

2. F. Bogomolov, F. P. Greenleaf, “A constructive proof of Brauer's theorem on induced characters in the group ring $\mathcal R[G]$”, Proc. Edinb. Math. Soc. (2), 57:1 (2014), 31–53  crossref  mathscinet  zmath  isi  scopus
3. F. Bogomolov, Ch. Böhning, “Stable cohomology of alternating groups”, Cent. Eur. J. Math., 12:2 (2014), 212–228  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  elib  scopus (cited: 3)

4. F. Bogomolov, Yu. Prokhorov, “On stable conjugacy of finite subgroups of the plane Cremona group, I”, Cent. Eur. J. Math., 11:12 (2013), 2099–2105 , arXiv: 1306.3045  mathnet  crossref  mathscinet  zmath  isi (cited: 6)  elib (cited: 2)  scopus (cited: 7)
5. F. Bogomolov, Vik. S. Kulikov, “On the irreducibility of Hilbert scheme of surfaces of minimal degree”, Cent. Eur. J. Math., 11:2 (2013), 254–263  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  elib  scopus (cited: 2)

6. F. Bogomolov, V. S. Kulikov, “On the diffeomorphic type of the complement to a line arrangement in a projective plane”, Cent. Eur. J. Math., 10:2 (2012), 521–529  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 1)

7. Fedor Bogomolov, Yuri Tschinkel, “Reconstruction of higher-dimensional function fields”, Mosc. Math. J., 11:2 (2011), 185–204  mathnet (cited: 7)  crossref  mathscinet  isi (cited: 8)  scopus (cited: 10)
8. F. Bogomolov, B. Hassett, Yu. Tschinkel, “Constructing rational curves on K3 surfaces”, Duke Math. J., 157:3 (2011), 535–550  crossref  mathscinet  zmath  isi (cited: 21)  scopus (cited: 25)

9. F. A. Bogomolov, “The theory of invariants and its applications to some problems in the algebraic geometry”, Algebraic surfaces, C.I.M.E. Summer Sch., 76, Springer, Heidelberg, 2010, 217–245  mathscinet
10. F. Bogomolov, T. Petrov, Yu. Tschinkel, “Unramified cohomology of finite groups of Lie type”, Cohomological and geometric approaches to rationality problems, Progr. Math., 282, Birkhäuser Boston Inc., Boston, MA, 2010, 55–73  mathscinet  zmath
11. F. Bogomolov, M. Korotiaev, Yu. Tschinkel, “A Torelli theorem for curves over finite fields”, Pure Appl. Math. Q., 6:1, Special Issue: In honor of John Tate (2010), 245–294  crossref  mathscinet  zmath  isi (cited: 6)  scopus (cited: 7)

Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2023